# SDR FDEA201510143208

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 976 hours, 28,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NDA6392
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK STATION 879 RT, X=47.50 DAMAGED & WORN.  SPLICED SEAT TRACK AS REQUIRED IAW SRM 53-70-00 FIG 1.
